StanojevicJ

JELENA STANOJEVIC PhD

Cabinet:710

Phone:+381 11 3021 106

Consultation:

Email:jelenas@ekof.bg.ac.rs

Education

PhD –  2015, Faculty of Mathematics, University of Belgrade

Маster’s degree – 2007, Faculty of Mathematics, University of Belgrade

Diploma – 2002, Faculty of Mathematics, University of Belgrade

Awards, grants, certificates, memberships, corporate / public service

Grant of Denmark embassy- “1,000 best students in Serbia”, 1996.

Awords to the best students of the city of Leskovac, 1997.

2005-2010: Member of project funded by the Ministry of Science, Tehnology and Development, Republic of Serbia, called: On geometry and topology of multiplicity and integrabile dynamic systems.

2010: Member of project funded by the Ministry of Science, Tehnology and Development, Republic of Serbia, called: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.

Fields of teaching and research

Probability and Statistics, Financial Mathematics and Insurance, Extreme Value Theory

Courses taught

Mathematics, Mathematics 2, Theory of Statistics

Key references (publications and projects)

Stanojević, J., Some possible interpretations of coefficients of kurtosis and skewness, Proc. XXXV Symp. Oprat. Res. SYMOPIS 2008, ISBN: 978-86-7395-248-2, pp. 623-626, 2008.

Stanojević, J., Distributions with heavy tails and relationship between some of subclasses, Proc. XXXVI Symp. Oprat. Res. SYMOPIS 2009, ISBN: 978-86-80953-43-4, pp. 623-626, 2009.

Rajić, V. and Stanojević, J., The mix of the exponential distribution, Proc. XXXVII            Symp. Oprat. Res. SYMOPIS 2010, ISBN 978-86-335-0299, pp. 739-742, 2010.

Rajić, V. and Stanojević, J., Confidence intervals for the difference of two proportions applied in incurance property, Proc. XXXVIII Symp. Oprat. Res. SYMOPIS 2011, ISBN: 978-86-403-1168-7, pp. 758-760, 2011.

Rajić, V. and Stanojević, J., A random coefficient moving average model, International Journal of Pure and Applied Matematical Sciences, ISSN 0972-9828, Volume 5, Number 1-2, pp. 97-102, 2011.

Stanojević, J. and Levajković, T., Levy proceses and Penjers recursion, Proc. XXXIX Symp. Oprat. Res. SYMOPIS 2012, ISBN: 978-86-7488-086-9, pp. 101-104, 2012.

Stanojević, J. and Levajković, T., On the Cramer-Lundberg model with stochastic premia and the Panjers recursion, Proceedings of the XIII Conference on Mathematics and its Applications, ISSN: 1224-6069, pp. 294-302, 2012.

Ćojbašić Rajić, V. and Stanojević, J., Confidence interval for the ratio of two variances, Journal of Applied Statistics 40 (10), ISSN 0266-4763, pp. 2181-2187, 2013.

Levajković, T. and Stanojević, J., Brownian motion and heat equation, Proc. XL Symp. Oprat. Res. SYMOPIS 2013, ISBN 978-86-7680-286-9, pp. 863-868, 2013.

Stanojević, J., On estimation of high quantiles for certain classes of distribution, Yujor – Yugoslav Journal of Operations Research, ISSN: 2334-6043, Vol 25, No 2, pp. 299–312, 2014.

Stanojević, J., Nonparametric confidence intervals for difference of means for two samples, Proc. XLI Symp. Oprat. Res. SYMOPIS 2014, ISBN: 978-86-7395-325-0, 689-692, 2014.

Jovović, M, Mitrašević, M. and Stanojević, J.,  Catastrophe risk measurement in the Solvency II concept, Catastrophic risks and sustainable development, Kočović, J., Jovanović Gavrilović, B., Đukić, V. (eds.), ISBN: 978-86-403-1418-3, Belgrade: Faculty of Economics, Publishing Centre, Ch. 20, pp. 345-369, 2015.

Stanojević, J., Estimations of the extreme value index and their possible comparison, Proc. XLII Symp. Oprat. Res. SYMOPIS 2015.

Information

Download